# SDR FDEA202112243135

- Difficulty date: December 24, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION. CORROSION AT LEFT WING-WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE (#3   HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. OVERSIZED REPAIR   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND E.A.# 1-  5750-T0322664 E PART 2 STEP 3A AND STEP 3B, TITLE: WING- FLIGHT SURFACES- LH WING-   INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1 INSPECTION. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57500562 FOR DETAILS)
